Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Wichita, KS

June 12, 2015Labette County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2015, 3:47 PM CDT for Labette County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 3:47 PM CDT (20:47 UTC)
Expired
Jun 12, 2015, 4:31 PM CDT
In force
44 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Labette County, KS

The radar

The Tulsa radar (KINX), 106 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:54 PM CDTTSTM WND GST 653 N Oswego, KS
Jun 12, 4:17 PM CDTTSTM WND GST 55Oswego, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS53 KICT 122047
SVRICT
KSC099-122145-
/O.NEW.KICT.SV.W.0124.150612T2047Z-150612T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 445 PM CDT

* AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDNA...OR
  NEAR ALTAMONT...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS REPLACES THE TORNADO WARNING IN EFFECT FOR LABETTE COUNTY.

&&

LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2046Z 241DEG 21KT 3712 9530 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

COOK
4 follow-up statements
792 
WWUS53 KICT 122054
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
354 PM CDT FRI JUN 12 2015

KSC099-122145-
/O.CON.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
354 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN LABETTE COUNTY...

AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTAMONT...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2054Z 242DEG 18KT 3712 9529 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

COOK
154 
WWUS53 KICT 122102
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT FRI JUN 12 2015

KSC099-122145-
/O.CON.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
402 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN LABETTE COUNTY...

AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDNA...OR 7
MILES SOUTH OF ALTAMONT...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2102Z 250DEG 14KT 3709 9528 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

COOK
038 
WWUS53 KICT 122121
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT FRI JUN 12 2015

KSC099-122145-
/O.CON.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
421 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN LABETTE COUNTY...

AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDNA...OR 8
MILES SOUTH OF ALTAMONT...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2120Z 244DEG 13KT 3708 9526 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
615 
WWUS53 KICT 122131
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
431 PM CDT FRI JUN 12 2015

KSC099-122140-
/O.CAN.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
431 PM CDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LABETTE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2128Z 241DEG 21KT 3711 9519 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:42 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 12, 3:42 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT FRI JUN 12 2015

.SYNOPSIS...
ISSUED AT 340 PM CDT FRI JUN 12 2015

3 PM OBSERVATIONAL ANALYSIS INDICATED A SLOW MOVING COLD FRONT
DRAPED ENE-WSW ACROSS FAR SOUTHEAST KS INTO NORTHERN/WESTERN OK.
MODEST TO STRONG INSTABILITY HAS MATERIALIZED ALONG/SOUTH OF THIS
BOUNDARY. IN THE UPPER LEVELS...AN MCV FROM LAST NIGHT'S
SHOWERS/THUNDERSTORMS WAS LIFTING NORTH ACROSS NORTHERN
KS/SOUTHERN NE...WITH A MORE SUBSTANTIAL WAVE LIFTING NORTHEAST
ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. ADDITIONAL UPPER
ENERGY WAS TRAILING WESTWARD OVER THE SOUTHWEST CONUS.

ADK

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 340 PM CDT FRI JUN 12 2015

HIGH CONFIDENCE IN A FAIRLY WET PATTERN CONTINUING FROM TONIGHT
THROUGH EARLY NEXT WEEK...WITH PERIODIC EPISODES OF SHOWERS AND
THUNDERSTORMS EXPECTED ACROSS THE REGION. THE MAIN CULPRITS WILL
BE VARIOUS AFOREMENTIONED UPPER WAVES EJECTING EAST OVER MID-
AMERICA...INTERACTING WITH PERIODIC WEAK FRONTAL BOUNDARIES AMIDST
AN INCREASINGLY VERY MOIST ATMOSPHERE. OVERALL...OTHER THAN
ISOLATED OCCURRENCES OF STRONG/SEVERE STORMS (ESPECIALLY THIS
EVENING OVER FAR SOUTH-CENTRAL/SOUTHEAST KS)...SEVERE WEATHER
THREAT SHOULD BE MINIMAL DUE TO POOR LAPSE RATES AMIDST THE DEEPLY
MOIST ATMOSPHERE. HOWEVER...WELL ABOVE NORMAL PRECIPITABLE
WATERS...FAVORABLE UPPER JET PLACEMENT/DYNAMICS...MODEST LOW-LEVEL
JET/MOISTURE TRANSPORT AND THE POTENTIAL FOR TRAINING
SHOWERS/STORMS WILL ALLOW FOR THE POSSIBILITY OF MULTIPLE ROUNDS
OF HEAVY RAINFALL THROUGH AT LEAST SUNDAY NIGHT. THE GREATEST
POTENTIAL APPEARS TO BE GENERALLY ALONG AND EAST/SOUTHEAST OF A
LINE EXTENDING FROM KINGMAN-NEWTON- COTTONWOOD FALLS...WHERE
WIDESPREAD 2-4 INCH AMOUNTS (WITH LOCALLY HIGHER AMOUNTS) ARE
POSSIBLE THROUGH SUNDAY NIGHT. THIS HEAVY RAIN SWATCH IS A BIT
FURTHER EAST THAN PREVIOUSLY EXPECTED. CONSEQUENTLY...LATER SHIFTS
MAY BE ABLE TO CANCEL A FEW WESTERN COUNTIES OUT OF THE FLASH
FLOOD WATCH...NAMELY RENO-MCPHERSON (POSSIBLY KINGMAN-MARION-
HARPER AS WELL). FOR CONSISTENCY PURPOSES THOUGH...DECIDED TO
LEAVE AS-IS ON THE WESTERN FLANK. ON THE EASTERN FLANK OF THE
WATCH...DECIDED TO INCLUDE WOODSON-WILSON- MONTGOMERY...AND
EXPANDED IT ALL OUT TO LUNCHTIME SUNDAY...ALTHOUGH LATER SHIFTS
MAY NEED TO CONTEMPLATE EXTENDING OUT THROUGH AT LEAST SUNDAY
NIGHT.

MODEST TO STEEP RISES ON AREA STREAMS AND RIVERS IS A STRONG
POSSIBILITY OVER SOUTH-CENTRAL AND ESPECIALLY SOUTHEAST KANSAS
THROUGH EARLY NEXT WEEK...WITH SOME GUIDANCE EXCEEDING FLOOD
STAGE.

ADK

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 340 PM CDT FRI JUN 12 2015

WHILE RAINFALL PROBABLY WON'T BE AS WIDESPREAD/NUMEROUS AS THIS
WEEKEND...AN OFF-AND-ON UNSETTLED WEATHER PATTERN SHOULD CONTINUE
THROUGH NEXT WEEK...AS THE REGION REMAINS ON THE SOUTHERN FRINGE
OF THE FASTER WESTERLIES ALOFT...IN THE PROXIMITY OF VARIOUS
SUBTLE DISTURBANCES MOVING EAST OUT OF THE ROCKIES INTO MID-
AMERICA. THIS IS A FAIRLY TYPICAL JUNE-JULY PATTERN...WITH HIGH
PLAINS THUNDERSTORM ACTIVITY ROLLING EAST/SOUTHEAST DURING THE
EVENING...AFFECTING THE EASTERN HALF OF KANSAS DURING THE EVENING
AND OVERNIGHT HOURS. HELD ONTO MODEST CHANCE POPS FOR NOW TO
REFLECT THIS. ADDITIONALLY...A GRADUAL WARMING TREND IS EXPECTED
THROUGH NEXT WEEK...WITH DAYTIME HIGHS APPROACHING THE 90S BY MID-
LATE WEEK.

ADK

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 111 PM CDT FRI JUN 12 2015

PESKY CONVECTIVE SHOWERS WILL FLIRT WITH KRSL/KSLN/KCNU AT THE
START OF THE FORECAST. INCREASE IN SURFACE HEATING WILL RESULT IN
THUNDERSTORM CHANCES AT KCNU SHORTLY...AND FURTHER INCREASE TONIGHT
AS LOW LEVEL JET INCREASES...ESPECIALLY AT KICT/KCNU. CHANCES
DECREASE AT KHUT/KSLN/KRSL...WHERE WE OPTED TO GO RAIN SHOWERS AND VCTS
DURING THE NIGHT. CONFIDENCE IN TIMING/COVERAGE IS RELATIVELY
LOW. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  80  69  82 /  80  70  70  60
HUTCHINSON      65  80  68  81 /  70  60  60  60
NEWTON          65  78  68  81 /  80  70  60  60
ELDORADO        67  79  69  80 /  90  80  70  60
WINFIELD-KWLD   69  80  69  82 /  90  80  70  60
RUSSELL         62  79  65  81 /  50  50  40  40
GREAT BEND      62  79  65  81 /  50  50  50  50
SALINA          65  79  67  81 /  60  60  50  50
MCPHERSON       64  78  67  81 /  70  70  60  50
COFFEYVILLE     70  83  71  82 /  80  80  60  60
CHANUTE         69  82  70  81 /  90  80  70  70
IOLA            69  82  70  81 /  80  80  70  70
PARSONS-KPPF    70  83  71  82 /  90  80  60  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
AFTERNOON FOR KSZ051>053-067>071-082-083-091>095-098>100.

&&
Hazardous weather outlook, Jun 12, 2:29 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
229 PM CDT FRI JUN 12 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
229 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND STORMS ARE POSSIBLE THIS AFTERNOON...MAINLY
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. STORMS ARE EXPECTED TO
INCREASE IN COVERAGE DURING THE NIGHT...WITH LOCALLY HEAVY RAIN
ANTICIPATED. CHECK THE FLASH FLOOD WATCH FOR DETAILS.

SOME OF THE STORMS MAY BE STRONG OR SEVERE THIS AFTERNOON AND
EVENING...ROUGHLY SOUTH AND EAST OF A LINE FROM HARPER...TO
ELDORADO TO EUREKA. THIS INCLUDES ALL OF SOUTHEAST KANSAS. THE
THREAT INCREASES TO THE SOUTHEAST...AND IS HIGHEST ACROSS LABETTE
COUNTY. THE THREATS ARE ONE INCH HAIL AND WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR ALL AREAS
FROM SATURDAY THROUGH WEDNESDAY NIGHT AND FOR AREAS PRIMARILY
ALONG AND EAST OF I-135 ON THURSDAY. VERY HEAVY RAINS REMAIN
LIKELY...ESPECIALLY FOR ALL OF SOUTH CENTRAL AND PART OF
SOUTHEAST KANSAS. A FLASH FLOOD WATCH IS IN EFFECT FROM SATURDAY
THROUGH LATE SATURDAY NIGHT. A FEW THUNDERSTORMS MAY ALSO PRODUCE
ONE INCH HAIL AND GUSTS AROUND 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT DUE TO THE ISOLATED NATURE OF THE THREAT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jun 12, 3:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TORNADO          4 NNW EDNA              37.11N 95.39W
06/12/2015                   LABETTE            KS   LAW ENFORCEMENT

            LANDSPOUT TORNADO OBSERVED BY LAW ENFORCEMENT AND A
            HANDFUL OF CITIZENS.

&&

ADK
Local storm report, Jun 12, 3:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     S EDNA                  37.06N 95.36W
06/12/2015  E60 MPH          LABETTE            KS   TRAINED SPOTTER

            TWO FUNNELS WERE ALSO REPORTED JUST NORTHWEST OF HIS
            LOCATION.

&&

CWH

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:04 PM CDTSpecial Weather StatementICTReno26 min
Jun 11, 7:10 PM CDTSpecial Weather StatementICTReno50 min
Jun 11, 8:55 PM CDTSpecial Weather StatementICTKingman35 min
Jun 11, 9:36 PM CDTSpecial Weather StatementICTKingman39 min
Jun 11, 9:54 PM CDTSpecial Weather StatementICTSedgwick36 min
Jun 11, 10:08 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner35 min
Jun 12, 12:29 AM CDTAreal Flood WarningICTHarper, Kingman, Sumner9 hr
Jun 12, 2:10 AM CDTAreal Flood WarningICTBarton8 hr
Jun 12, 4:00 AM CDTFlash Flood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 14 more48 hr
Jun 12, 3:13 PM CDTSevere Thunderstorm WarningICTLabette47 min
Jun 12, 3:24 PM CDTTornado Warning Tornado observedICTLabette36 min
Jun 12, 3:31 PM CDTAreal Flood WarningICTLabette40 hr
Jun 12, 4:52 PM CDTSpecial Weather StatementICTLabette38 min
Jun 12, 5:27 PM CDTSpecial Weather StatementICTLabette33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.